# SDR UALA2012020200612

- Difficulty date: January 30, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 59,118 hours, 23,037 cycles
- Engine: Iae V2527A5
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Director
- Part number: Z010H0003113
- Part serial: 669
- Condition: Malfunctioned
- Location: Cids
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS MAINT TEXT: CREW REPORTED EVAC WARNING SOUNDING AND COULD NOT RESET.  REPLACED CIDS DIRECTORS NR 1 AND NR 2.  BOTH CIDS DIRECTORS PASSED.  CONFERRED WITH TOMC.
